# SDR CALA2017102303753

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 44,050 hours, 14,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMALL SQUARE EMERGENCY EXIT LIGHT ABOVE DOOR 2L INOP. GROUND CHECKS NORMAL.
